UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

New Generalized Algorithm for Developing k-Step Higher Derivative Block Methods for Solving Higher Order Ordinary Differential Equations


Adeyeye, Oluwaseun and Omar, Zurni (2018) New Generalized Algorithm for Developing k-Step Higher Derivative Block Methods for Solving Higher Order Ordinary Differential Equations. Journal of Mathematical and Fundamental Sciences, 50 (1). pp. 40-58. ISSN 23375760

[img] PDF
Restricted to Registered users only

Download (321kB) | Request a copy

Abstract

This article presents a new generalized algorithm for developing k-step (m+1) derivative block methods for solving mth order ordinary differential equations. This new algorithm utilizes the concept from the conventional Taylor series approach of developing linear multistep methods.Certain examples are given to show the simplicity involved in the usage of this new generalized algorithm.

Item Type: Article
Uncontrolled Keywords: block methods; generalized algorithm; higher derivative; higher order; k-step; Taylor series
Subjects: Q Science > Q Science (General)
Divisions: School of Quantitative Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 23 Jul 2018 01:22
Last Modified: 23 Jul 2018 01:22
URI: http://repo.uum.edu.my/id/eprint/24435

Actions (login required)

View Item View Item